# SDR C2XA04CL045

- Difficulty date: May 3, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A24917
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2351 THE CREW REPORTED AFTER TAKEOFF THEY HEARD A LOUD RUMBLE FROM THE NOSE AREA.  THE GEAR INDICATION SHOWED UP.  MAINTENANCE INSPECTED AND FOUND THE NOSE GEAR DOORS DID NOT RETRACT.  THEY REPLACED THE NOSE GEAR DOOR SEQUENCE PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
